# SDR CALA2025022802523

- Difficulty date: February 26, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N24980
- Make and model: Boeing 787-9
- Aircraft serial: 66138
- Aircraft time: 22,437 hours, 2,193 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 66574201
- Part serial: 66574M10138
- Condition: Faulted
- Location: Zone 800
- Part time: 22,433 hours, 2,192 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR-MOUNTED ESCAPE SLIDE PACK ASSEMBLY REMOVAL - L4. REMOVED AND REPLACED L4 DOOR MOUNTED SLIDE PACK ASSEMBLY IN REFERENCE TO DMC-B787-A-25-66-01-01B.PARTS USED: 78-2561-9-0007, QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1910647 SN OFF 1013 IPC REFERENCE # DMC-B787-A-25-66-01-
